MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2158-70
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: exact date unknown, event occurred about two months ago.Additional suspect medical device component involved in the event: product family: scs- linear leads: upn: m365sc2317700, model: sc-2317-70, serial: (b)(4), batch: 20460187.
 
Event or Problem Description
It was reported that the patient was not receiving any stimulation due to leads were no longer working and had high impedance.The patient underwent leads replacement procedure and was doing good postoperatively.The explanted leads were discarded.

Brand Name
LINEAR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key12289016
Report Number3006630150-2021-04328
Device Sequence Number19635827
Product Code LGW
UDI-Device Identifier08714729767718
UDI-Public08714729767718
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2018
Device Model NumberSC-2158-70
Device Catalogue NumberSC-2158-70
Device Lot Number2000017112
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR